# SDR DALA2023041703044

- Difficulty date: April 16, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 4,588 hours, 559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 SEAT 40A/B WHITE EMERGENCY EGRESS PATH LIGHT INOP.  INSPECTED EMERGENCY LIGHT HARNESS FOUND PIN DICONNECTED. RECONNECTED.
